# SDR DALA2022052003499

- Difficulty date: May 16, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 92,060 hours, 20,074 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:SID, CORRECTIVE ACTION: REMOVED AND REPLACED L1 SLIDE LIGHT ASSY. PER B767-300 AMM 52-73 . OPS CHK OK. (2237627)
